JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • SOME PERMANENTAL FORMULAS
  • Hwang, Suk-Geun ; Pyo, Sung-Soo ;
  • Bulletin of the Korean Mathematical Society, volume 36, issue 3, 1999, Pages 459~465
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • A STUDY ON QUASI-DUO RINGS
  • Kim, Chol-On ; Kim, Hong-Kee ; Jang, Sung-Hee ;
  • Bulletin of the Korean Mathematical Society, volume 36, issue 3, 1999, Pages 579~588
  • Abstract(view)
PDF Download(new window)
15
  • BEST APPROXIMATIONS IN (S,X)
  • Lee, Mun-Bae ; Park, Sung-Ho ; Rhee, Hyang-Joo ;
  • Bulletin of the Korean Mathematical Society, volume 36, issue 3, 1999, Pages 589~597
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)